EconPapers    
Economics at your fingertips  
 

Maximum Likelihood Estimation for the Fractional Vasicek Model

Katsuto Tanaka (), Weilin Xiao () and Jun Yu ()
Additional contact information
Katsuto Tanaka: Faculty of Economics, Gakushuin University, Tokyo 171-8588, Japan
Weilin Xiao: School of Management, Zhejiang University, Hangzhou 310058, China

Econometrics, 2020, vol. 8, issue 3, 1-28

Abstract: This paper estimates the drift parameters in the fractional Vasicek model from a continuous record of observations via maximum likelihood (ML). The asymptotic theory for the ML estimates (MLE) is established in the stationary case, the explosive case, and the boundary case for the entire range of the Hurst parameter, providing a complete treatment of asymptotic analysis. It is shown that changing the sign of the persistence parameter changes the asymptotic theory for the MLE, including the rate of convergence and the limiting distribution. It is also found that the asymptotic theory depends on the value of the Hurst parameter.

Keywords: maximum likelihood estimate; fractional Vasicek model; asymptotic distribution; stationary process; explosive process; boundary process (search for similar items in EconPapers)
JEL-codes: B23 C C00 C01 C1 C2 C3 C4 C5 C8 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.mdpi.com/2225-1146/8/3/32/pdf (application/pdf)
https://www.mdpi.com/2225-1146/8/3/32/ (text/html)

Related works:
Working Paper: Maximum Likelihood Estimation for the Fractional Vasicek Model (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jecnmx:v:8:y:2020:i:3:p:32-:d:397839

Access Statistics for this article

Econometrics is currently edited by Prof. Dr. Kerry Patterson

More articles in Econometrics from MDPI, Open Access Journal
Bibliographic data for series maintained by XML Conversion Team ().

 
Page updated 2020-10-19
Handle: RePEc:gam:jecnmx:v:8:y:2020:i:3:p:32-:d:397839